# SDR PCAA9700614

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EVERY OTHER BULB INOPERATIVE IN EMERGENCY FLOOR PROXIMITY LIGHTING SYSTEM.  FOUND TWO JUMPER WIRES DISCONNECTED IN EMERGENCY FLOOR PROXIMITY LIGHTING CIRCUIT.  SECURED JUMPER WIRES AND SYSTEM OPERATIONALLY TESTED NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
